# SDR AU000842

- Difficulty date: September 13, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Inaccurate
- Location: Turbine Section
- Component: Turbine Section, Garrtt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST STAGE TURBINE WHEEL AND THIRD STAGE STATOR SERIAL NUMBERS DID NOT MATCH THE SERIAL NUMBERS IN THE LOGBOOK OR LOG CARDS.   (X)
